# SDR IPXA2017032315436

- Difficulty date: March 13, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 30,571 hours, 20,929 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536120
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, MAIN DECK FLOOR PANEL 241XKF BROKEN. FABRICATED A NEW FLOOR PANEL IAW SREP B757-5320-9692.
